# SDR CA040611006

- Difficulty date: May 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,041 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 82455014003
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 32,830 hours, 42,697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT NR 1 ENGINE FIRE WARNING , NR 1, NR 2 FIRE BOTTLES BLOWN TO NR 1 ENGINE, NO SMELL OR VISUAL INDICATION OF SMOKE/FIRE.  FIRE INDICATION PERSISTED, NR 1 ENGINE SHUT DOWN, AIRCRAFT DIVERTED TO NEARBY AIRPORT.  NORMAL LANDING CARRIED OUT WITH GROUND FIRE/RESCUE IN ATTENDANCE. NO EVIDENCE OF FIRE.  MAINTENANCE INSPECTION FOUND NO EVIDENCE OF FIRE, FIRE DETECTION LOOP FOUND FAULTY.  FIRE DETECTION LOOP AND FIRE BOTTLES REPLACED. AIRCRAFT RETURNED TO SERVICE.
